Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Pain in hands, shoulders, back. Fatigue, memory loss. Related to testosterone levels?

my husband complains daily, nightly (feels like 24/) of pains in hands, shoulders, center of his back, chronic fatigue , and he is easily frustrated, can t remember where he put certain things, loss of energy, and sexually, he can t stay erect as long as he used to. Does this sound like something to do with testosterone levels?
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

Testosterone deficiency can be associated with symptoms such as : decreased libido, erectile dysfunction, decreased hair in the armpit or genitalia, fatigue and decreased energy, depressed mood, decreased muscle strength, sleep disturbance and poor concentration and memory.

It is possible that some of the symptoms that your are describing are related to low testosterone. This can be confirmed with a blood test.
There are different forms of testosterone replacement: gels, patches, injections, pills, pellets under the skin.

There are also other causes of his some of his symptoms, he would need to be thoroughly assessed by his doctor.

I hope this helps
Answered: Mon, 1 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor